Levaquin related tendon rupture years later?

by sherry
(crystal lake, il, us)

I had a major emergency surgery Labor Day weekend in 2000. After the surgery, I was given Levaquin for potential infection. Within 2 days, my lower legs in the back, particularly the left leg, were unbelievably tight and painful. They pulled me off the Levaquin and I never thought anything about it except to tell whatever doc I was seeing that I was "allergic" to Levaquin.


Over the intervening years, I had many problems with my ankles, easily spraining and straining them. Fast forward to last April/May 2013 - I developed a numbness in a small area of the sole of my left foot. Podiatrist initially thought plantar fasciitis, then sent me for an ultrasound - my peroneous longus tendon was ruptured and the tendon was actually retracting up my ankle.

I will be having surgery to hopefully repair it, but there really is no way they can determine exactly when the rupture occurred. Could this rupture - possibly 13 years after taking Levaquin - be related to that medicine?

Comments for Levaquin related tendon rupture years later?

Click here to add your own comments

No Way To Know
by: Kerri Knox, The Immune System Queen

Hi Sherry,

That is a really tough question that I doubt there is really any way to know 100% whether or not your problems are still stemming from Leavaquin all those years ago. However, it certainly sounds like the types of problems that Levaquin causes, including Tendon Rupture, , and it seems like you've consistently been having these problems ever since you took the Levaquin.

So, even though doctors will probably tell you that it's unrelated, there are hundreds of stories from people like yourself that will disagree with these doctors and claim that these symptoms can continue, sometimes even for life.

So, what to do. I believe that anyone who suffers from toxicity from these drugs had underlying correctable weaknesses that caused them to be effected in the first place. In other words, environmental factors made you susceptible to being one of the few that get hurt by these drugs. The good news is that you can change the environment that caused your body to be susceptible in the first place through dietary changes and targeted nutritional strategies by following the protocol in my book The Levaquin Tendonitis Solution.

Following the protocol will also help you to heal better after you do have your surgery. Because otherwise, if you've not changed the ecology in your body, then you still have the same environment that set you up to get damaged in the first place- and during surgery, you'll get more antibiotics! So you'll want to be prepared so that you can heal as fast as possible after your surgery.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video